American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58H15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Anthony D. Blaom. Lie algebroids and Cartan's method of equivalence. Trans. Amer. Math. Soc. 364 (2012) 3071-3135.
Abstract, references, and article information   
View Article: PDF

[2] Andrei Moroianu and Uwe Semmelmann. Infinitesimal Einstein deformations of nearly Kähler metrics. Trans. Amer. Math. Soc. 363 (2011) 3057-3069. MR 2775798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anthony D. Blaom. Geometric structures as deformed infinitesimal symmetries. Trans. Amer. Math. Soc. 358 (2006) 3651-3671. MR 2218993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hubert Goldschmidt. Duality theorems in deformation theory . Trans. Amer. Math. Soc. 292 (1985) 1-49. MR 805952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul R. Dippolito. Universal bundles for deformations of asymmetric structures . Trans. Amer. Math. Soc. 271 (1982) 101-115. MR 648080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia